Skip to main content
placeholder image

C*-algebras of labelled graphs II - simplicity results

Journal Article


Abstract


Publication Date


  • 2009

Citation


  • Bates, T. & Pask, D. (2009). C*-algebras of labelled graphs II - simplicity results. Math.Scand., 104 249-274.

Scopus Eid


  • 2-s2.0-68149178443

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/3239

Number Of Pages


  • 25

Start Page


  • 249

End Page


  • 274

Volume


  • 104

Abstract


Publication Date


  • 2009

Citation


  • Bates, T. & Pask, D. (2009). C*-algebras of labelled graphs II - simplicity results. Math.Scand., 104 249-274.

Scopus Eid


  • 2-s2.0-68149178443

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/3239

Number Of Pages


  • 25

Start Page


  • 249

End Page


  • 274

Volume


  • 104